advertisement
Question
Posted by: Y | 2011/07/12

Contraceptive Pill

Hi
i was on the contraceptive pill Jasmin for over a year and my Estrogen level dropped to 0.6. this resulted in a low labido and moodiness and also weight gain. is there any contraceptive pill that i can take that would have the adverse effect, as i have tried the loop as well and it fell out?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

People react differently to differnt Pills, ss it is really a matter of trial and error. You could try Femodene or Minesse.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/07/14

People react differently to differnt Pills, ss it is really a matter of trial and error. You could try Femodene or Minesse.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement